Jñānābha‎ > ‎

Volume 49 (No2-2019)

Click here to download full PDF version of Volume 49 (No 2-2019)



CONTENTS


1. FIXED POINT THEOREMS FOR GENERALIZED NON-EXPANSIVE MAPPINGS

N. Chandra, Mahesh C. Joshi and Narendra K. Singh
Department of Mathematics
D. S. B. Campus, Kumaun University, Nainital, India-263002
Email: cnaveen329@gmail.com, mcjoshi69@gmail.com & nsijwali@gmail.com
(Received : June 06, 2018 ; Revised: October 20, 2019)
...1-5
[Download]

 2. AIR QUALITY PREDICTION USING TIME SPACE ANALYSIS

Rashmi Bhardwaj* and Dimple Pruthi
Non Linear Dynamics Lab, University School of Basic and Applied Sciences
Guru Gobind Singh Indraprastha University, Delhi-110078, India
Email:*rashmib22@gmail.com
(Received : August 02, 2019 ; Revised: October 18, 2019)
...6-14
[Download]

 3. RESULTS FOR ZEROS OF POLYNOMIAL AND ANALYTIC FUNCTION

Roshan Lal
Department of Mathematics
V.S.K.C. Government Postgraduate College Dakpathar Dehradun-248125, Uttarakhand, India
Email:rlkeshtwal@gmail.com
(Received : August 02, 2019 ; Revised: September 21, 2019)
…15-21
[Download]

4. CHAOS CONTROL DYNAMICS IN COMPETITIVE HERBIVORE SPECIES NETWORK

Rashmi Bhardwaj1* and Saureesh Das2
1*University School of Basic and Applied Sciences, Non-linear Dynamics Research Lab
Guru Gobind Singh Indraprastha University, Sec-16C, Dwarka, New Delhi-110078, India
Email: rashmib22@gmail.com, saureeshdas@gmail.com
(Received : August 02, 2019 ; Revised: September 25, 2019)
...22-27
[Download]

 5. SOME CHARACTERIZATIONS OF CHAUDHRY AND AHMAD PROB- ABILITY DISTRIBUTION USEFUL IN SIZE MODELING

M. Shakil(1) and M. Ahsanullah(2)
(1)Miami Dade College, Hialeah, FL 33012, USA
(2)Rider University, Lawrenceville, NJ 08648, USA
Email:mshakil@mdc.edu, ahsan@rider.edu
(Received : August 11, 2019 ; Revised: September 22, 2019)
...28-33
[Download]

 6. COMMON FIXED POINTS FOR GENERALIZED MULTIVALUED CON- TRACTION MAPPINGS ON WEAK PARTIAL METRIC SPACES

Smita Negi and U. C. Gairola
Department of Mathematics, H. N. B. Garhwal University
BGR Campus, Pauri Garhwal-246001, Uttarakhand, India
Email : smitanegi.sn@gmail.com, ucgairola@rediffmail.com
(Received : August 16, 2019 ; Revised: October 25, 2019)
…34-44
[Download]

 7. EXISTENCE  AND  ATTRACTIVITY  THEOREMS  FOR  NONLINEAR FIRST ORDER HYBRID DIFFERENTIAL EQUATIONS WITH ANTICIPATION AND RETARDATION

Bapurao C. Dhage
"Kasubai", Gurukul Colony, Thodga Road, Ahmedpur - 413515, Dist. Latur, Maharashtra, India
Email:bcdhage@gmail.com
(Received : October 13, 2019 ; Revised: October 23, 2019)
…45-63
[Download]

8. STATISTICAL ANALYSIS OF THE ASYMMETRIC BEHAVIOR OF DIFFERENT SOLAR ACTIVITY FEATURES DURING SOLAR CYCLES 20-24

Bimal Pande1, Deepa Bisht2, Mahesh C. Joshi3, Seema Pande4 and Ramesh Chandra5
1;4;5Department of Physics and 2;3Department of Mathematics DSB Campus, Kumaun University, Nainital - 263001, Uttrakhand, India
Email: pandebimal@yahoo.co.in, bishtdeepa812@gmail.com, mcjoshi69@gmail.com, pande.seema@yahoo.com and rchandra.ntl@gmail.com
(Received : October 16, 2019 ; Revised: November 11, 2019)
…64-81
[Download]

 9. ON  EXISTENCE AND UNIQUENESS THEOREMS FOR ABSTRACT MEASURE INTEGRODIFFERENTIAL EQUATIONS

Bapurao C. Dhage1 and P. Ram Mohan Reddy2
1"Kasubai", Gurukul Colony, Thodga Road, Ahmedpur - 413515, Dist. Latur, Maharashtra, India
Email:bcdhage@gmail.com
2Department of Mathematics, Government Degree College, Dharpally-503 165, Distr. Nizamabad, Telengana State, India
Email:rammohan09reddy@gmail.com
(Received : November 02, 2019 ; Revised: November 11, 2019)
…82-93
[Download]

10. SLIP EFFECT ON MHD STAGNATION POINT FLOW AND HEAT TRANSFER OF CROSS FLUID WITH HEAT GENERATION IN A POROUS MEDIUM

Navin Kumar, R. N. Jat and Sushila Choudhary
Department of Mathematics, University of Rajasthan, Jaipur-302004, India
Email:yadavnavin35@gmail.com, jat.ramniwas@gmail.com, sushilachoudhary1111@gmail.com
(Received : November 03, 2019 ; Revised: November 07, 2019)
…94-104
[Download]

11. THE MULTI-PARAMETER k-MITTAG-LEFFLER FUNCTION ASSOCIATED WITH GENERALIZED FRACTIONAL KINETIC EQUATIONS

Bhupender Singh Shaktawat1, Rajeev Kumar Gupta2 and Madan Lal3
1Department of Mathematics, Dayanand College, Ajmer, Rajasthan-305001, India
2;3Department of Mathematics, Jai Narain Vyas University, Jodhpur, Rajasthan-342005, India
Email:b.s.shaktawatmath@gmail.com, drrkbgupta@yahoo.co.in, madan.lakhani288@gmail.com
(Received : November 03, 2019 ; Revised: November 14, 2019)
…105-112
[Download]

12. CHURCHILL’S DIFFUSION AND EULER TYPE INTEGRAL INVOLVING AN I*-FUNCTION

Prachi Jain* and V. P. Saxena
Sagar Institute of Research, Technology and Science Ayodhya Bye-pass Road, Bhopal - 462041 India
Email:prachi.jain2804@gmail.com*, vinodpsaxena@gmail.com
(Received : August 02, 2019 ; Revised: November 18, 2019)
…113-119
[Download]